# SDR ASAA2022111041179

- Difficulty date: November 10, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: E5367190600000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231VF HAS AREA OF DELAMINATION. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 231VF IAW A320 AMM 53-00-00-400-801-A.
